Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have ear infection, rashes behind knees. Regional allergy? cow milk allergy?

14 month old boy. Currently being treated for an ear infection secondary to 1 year molars. Has a rash behind his knee , roughly 1/2 high and the length of his knee. He does not seem to be bothered by it. He is suspected to have some regional seasonal allergies. Has an allergy to cows milk and currently on goat s. My thought is topical benedryl?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
animal proteins are not fit for human babies till 2 years
we advise only breast feed till 2 years you can confirm this by getting bloodserum tested for specific antibodies for milk
only breast feed if milk isto be given no gaot or any other animal milk
either mother milk or hypoallergic soya milk formula
breast fed mother also stop milk anddiary
add fruits and cerealss slowly
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor